ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О радиусе покрытия подмножеств точек единочного n-мерного куба

Мовсисян, Г. Л. (1982) О радиусе покрытия подмножеств точек единочного n-мерного куба. ՀՍՍՀ ԳԱ Զեկույցներ, 75 (2). pp. 55-59. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1456Kb

Item Type:Article
Additional Information:n-չափանի միավոր խորանարդի կետերի ենթաբազմությունների ծածկույթի շառավղի մասին։ On the radius of the cover of subset of vertices of a single n-measured cube.
Uncontrolled Keywords:Մովսիսյան Ղ. Լ., Movsisian G. L.
Subjects:Q Science > QA Mathematics
ID Code:4487
Deposited By:NAS Reports
Deposited On:07 Dec 2012 12:43
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page